# SDR N6WA2022052501

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10280
- Aircraft time: 31,434 hours, 21,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HANDLE JAMMED CLOSED.PERFORMED OPS TEST OF MAIN CABIN DOOR IAW CRJ 550 AMM 52-11-00, OPS TEST GOOD AT THIS TIME
